| Catalog Number |
437519 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device types: njr.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Report 1 of 2: it was reported that during use of bd pcr cartridge on bd max¿ instrument, a false positive patient result was obtained.Test was repeated on max and was negative.There was no report of patient impact.
Additional Manufacturer Narrative
Investigation summary.The complaint investigation for false positive results when using the bd pcr cartridges ref.(b)(4) lots 5056719 and 5076766 was performed by the review of manufacturing records and the complaint¿s history review.Customer complained about observing more noise in their pcr curves.According to customer, this noise led to positive results without pcr curves, requiring repeat testing.Review of the manufacturing records of the bd pcr cartridges indicated that lots 5056719 and 5076766 were manufactured according to specifications.Despite multiple attempts made to receive information, no data was available for the investigation.Without data, bd is unable to identify the cause of the customer issue.There is no indication of a cartridge issue based on the analysis of complaints received for false positive results associated with bd pcr cartridges, lots 5056719 and 5076766.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action since no new hazard was identified.Bd quality will continue to monitor for trends.
Event or Problem Description